Journal of Mathematics of Kyoto University

On the Gevrey index for some hypoelliptic operators

Takashi Ōkaji

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 26, Number 3 (1986), 387-402.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250520874

Digital Object Identifier
doi:10.1215/kjm/1250520874

Mathematical Reviews number (MathSciNet)
MR857225

Zentralblatt MATH identifier
0664.35013

Subjects
Primary: 35H05
Secondary: 35B45: A priori estimates 35B65: Smoothness and regularity of solutions

Citation

Ōkaji, Takashi. On the Gevrey index for some hypoelliptic operators. J. Math. Kyoto Univ. 26 (1986), no. 3, 387--402. doi:10.1215/kjm/1250520874. https://projecteuclid.org/euclid.kjm/1250520874


Export citation